MJMS
 
Home Editorial Board For Author Content and Abstract Online Submission Recognition Contact Us Links
 

Volume 5.Number 1.January 2011

 

  • Numerical Simulation Dynamical Model of Three Species Food Chain with Holling Type-II Functional Response
    Mada Sanjaya Waryano Sunaryo, Mustafa Mamat, Zabidin Salleh, Ismail Mohd and Noor Maizura Mohamad Noor
    (abstract.pdf , fullpaper.pdf)

  • Radiation Effects on Marangoni Convection over a Flat Surface with Suction and Injection
    Rohana Abdul Hamid, Norihan Md Arifin, Roslinda Nazar and Fadzilah Md Ali
    (abstract.pdf , fullpaper.pdf)

  • Analyzing Data with Missing Continuous Covariates by Multiple Imputation Using Proper Imputation
    M. Ganjali and H. Zahed
    (abstract.pdf , fullpaper.pdf)

  • Λr-Sets and Separation Axioms
    M.J.Jeyanthi, Adem Kilicman, S.Pious Missier and P.Thangavelu
    (abstract.pdf , fullpaper.pdf)

  • A Study of the Pseudostate-Close-Coupling Method Using a Non-Orthogonal Laguerre-L2 Basis in the Intermediate Energy
    - Agus Kartono and Mustafa Mamat
    (abstract.pdf , fullpaper.pdf)

  • Numerical Solution of Second Kind Linear Fredholm Integral Equations Using QSGS Iterative Method with High-Order Newton-Cotes Quadrature Schemes
    Mohana Sundaram Muthuvalu and Jumat Sulaiman
    (abstract.pdf , fullpaper.pdf)

  • The Diffusion Equation with Piecewise Smooth Initial Conditions
    Ravshan Ashurov and Almaz Butaev
    (abstract.pdf , fullpaper.pdf)

  • The Existence-Uniqueness Theorem for a System of Differential Equations in the Spaces l2r+1
    Fateh Abdo Ali Allahabi
    (abstract.pdf , fullpaper.pdf)

  • A Multistate Approach to Estimating the Net Survival Function in the Presence of Competing Risks
    Fang Yen Yen, Nooraini Ahmad and Suraiya Kassim
    (abstract.pdf , fullpaper.pdf)